# SDR 95ZZZW122

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Sensor
- Part number: 841101
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SBY-CHO - FLT 3156 - WEIGHT ON WHEELS CAUTION LIGHT CAME ON DURING TAKEOFF.  ACFT TURNED BACK AND LANDED IN SBY WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 MLG I/B WEIGHT ON WHEELS SENSOR.
